# SDR DALA2020030301577

- Difficulty date: February 29, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 61,655 hours, 20,148 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5802, L/P 1509700) CORROSION ON FLOOR SUPPORT CHANNELS FROM STA 1660 TO 1680 AND RBL=55 AT PASSENGER FLOOR STRUCTURE (W4) (CP53-252-01I) IN REF. CORRECTIVE ACTION: REPLACED PER B757-300 SRM 51-40-02 PAR 7.
